MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAL
Medical Device Problem Codes Premature Discharge of Battery (1057); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had an unexpected restart alarm and external ram crc error.The blood glucose level was 167 mg/dl.Customer reported that they were able to clear the alarm.Customer able to complete rewind.Customer has experienced multiple unexpected restart alarms after battery change.The customer was advised to discontinue use of the insulin pump, revert to a back up plan and the insulin pump will need to be replaced.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test, a21 test and self test, no error noticed during testing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8921057
Report Number2032227-2019-51371
Device Sequence Number2047888
Product Code OYC
UDI-Device Identifier00643169221482
UDI-Public(01)00643169221482
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAL
Device Catalogue NumberMMT-723RNAL
Device Lot NumberA000290380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer01/11/2020
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight91